The last update I made was at the end of June, and honestly, I was having trouble keeping up with a daily journal, because some things stay the same, but when things change, they do so quickly and then go back, so I forget about them if I don’t have a notebook handy, and I usually don’t.
However, some big things have happened as of late.
I mentioned that a person I’m close to was in a domestic dispute on the 4th. The perpetrator turned himself in on Monday, is probably out on bail, now, but he now has an arrest on his record for domestic battery (as well as public assault, given where it happened). I am not 100% confident in my shooting skills right now, but I am a “safe house” for the person who was abused, and thus am carrying my loaded XD-9 with me throughout the house when I can leave my room, which brings me to my next point.
The stress of that, an argument with a good friend, and figuring out that I was having an actual personality change from my medication (I was like the freakin’ Hulk – just angry and frustrated at the world, and was letting it out at the wrong people…the ones who are actually close to me and helping, which is part of what the argument with the friend was about), have, I believe, caused a couple of serious issues.
The personality change in and of itself is an issue – it indicates swelling of the temporal lobes.
I had a seizure on Monday night, while I was streaming video games. Here’s a highlight, less than 5 minutes from me cursing and interacting with chat to me barely able to speak or keep my eyes open as I let the stream know that I am about to have a seizure:
(Yes, I curse when I stream. I curse, anyway.) You can see that picking up the blue (soul) hearts creates a sound that makes me blink, I pause, then pick up the eternal (white) heart, which makes another sound that makes me blink, and those were enough to send me over into seizure-land. I don’t know why I looked to my left, but it was involuntary. All I was thinking while my eyes were closed was, “My webcam is still on. I don’t know what to do. My webcam is still on.” I finally got those words out, and that was that.
The chat was full of people saying, “I think she fell asleep, lulz,” but when I started talking, the OH SHIT spread like wildfire. My mods know I’m in treatment so they calmed the chat down until I came back and said I was okay, and then I streamed, talking-only, for like, 30 minutes explaining to them what had happened (I’d gotten a lot of new viewers from raids from other channels, so they had no idea what was happening) as well as educating them on my condition and Lyme in general.
I had another seizure later that night.
I then basically lost the ability to speak. The words were there, but I could barely get them out. This is still Monday night, by the way. I was communicating with Forrest using a text document with 48-pt. font, because typing and listening weren’t affected…it was just like there was a wall blocking speech. It sucked. I also lost the ability to read an analog clock. It was so surreal, I can’t quite explain it.
Tuesday, I was better, speech-wise. I participated in a friend’s stream via call, because I found that the more I spoke, the easier it became, and the more silent I was, the harder speech was when I tried to talk.
Tuesday, however, also began another quite scary situation. My endurance has been leaving me, but lately I’ve been having what’s called “air hunger” – it, along with heart palpitations (basically, it feels like an anxiety attack that’s just relegated to my chest, like I can’t get enough air) actually indicate one of two things: congestive heart failure and/or inflammation of the pleural sac, OR a swollen brain stem.
Given my mood changes, I’m going with the latter. If it doesn’t improve in the next couple of days (or gets worse), I am going to the ER. Otherwise…what are they going to do? My LLMD hasn’t called me back, so I’m going to use my own best judgment to decide when ER needs to happen. Right now, I’m okay as long as I stay seated or laying down. It’s standing up that does it.
Another possibility is blood pressure being too high due to the antibiotics, but I don’t know much about that.
I am facing my first period in a couple of years without the aid of lortab, this week. I don’t know how that’s going to work, but I’m willing to bet that it’s going to be ugly.
Oh, and I got a letter in the mail, today: My pap smear was NORMAL. The weird cells were just that…weird cells. Further testing revealed nothing of any significance. No cancer, not even pre-cancer. So no worries about that, any more.
Um…not much else to report, except that mosquitoes apparently find me delicious as of late, and this confuses me. I’m also reacting to their bites, again, which is different from before abx treatment. I feel this is notable, for some reason.
That’s all for now, because I have a headache, and I’ve written over 900 words. Bleh.